Functions With Strongly \(\beta\)-\(\theta\)-Closed Graphs

Main Article Content

Miguel Caldas

Abstract

In this note, we study some other properties of functions with strongly \(\beta\)-\(\theta\)-closed graphs by utilizing \(\beta\)-\(\theta\)-open sets and the \(\beta\)-\(\theta\)-closure operator.

Article Details

How to Cite
Caldas, M. . (2022). Functions With Strongly \(\beta\)-\(\theta\)-Closed Graphs. Journal of Advanced Studies in Topology, 3(2), 1–6. Retrieved from https://m-sciences.com/index.php/jast/article/view/49
Section
Research Articles